It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Im 17 years old, i started Accutane about a year and a half ago. My acne was out of control all over my face, my neck, my back, my chest and my shoulders. I always popped them and used all types of creams and lotions to try and make it go away. Then i went to a dermatologist, she put me on antibitotics then on Retin-a, then the last resort was for me to go on Accutane. I was put on Accutane for 6 months in which my acne only got worse the first month or 2 and then slowly went away to the point where i didnt have one mark on my body. Not only didnt I have acne I had no signs of scarring either, it was like magic, i couldnt believe the change, i was so much more confident. I experienced no mental side effects or serious side effects. The only thing that was really bothersome that made me anxious for the trial to end was my dry dry lips. My lips literally were like 2 big scabs and they hurt and burned, no ammount of blistexx could ever make it any better. Well after my treatment I was clear from acne for a year, mabye 1 pimple here and there on my face which would last for a day and not return for weeks or months, which is more normal than not. Anyway I just recently started getting my acne on my face back, not nearly as bad but it seems to be getting worse and worse. So 6 months of Accutane and 1 year of clear skin. Its the worst case scenerio and its not really all too bad. Gonna try antibiotics and creams for now and see if it subsides. Im also a Vicodin addict and took 10 pills a day througjout my entire Accutane trial and went through 2 detox's in the past year so I have to say Im sure that payed even a small role in making my acne return. Goodluck and just remember it will all be gone soon. The side effects are different for everyone, for me they were minimal but Ive heard of people loosing clumps of hair and very bad aches. They are after all just side effects so if you experience these bad ones it will only be for a short period of time. The only thing you really need to be concerned about is your liver count which is checked by your Dermatologist every couple of weeks. Goodluck
-Steve





All times are GMT -7. The time now is 01:08 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!